RUS  ENG
Full version
JOURNALS // Izvestiya Rossiiskoi Akademii Nauk. Seriya Matematicheskaya // Archive

Izv. Akad. Nauk SSSR Ser. Mat., 1974 Volume 38, Issue 3, Pages 484–494 (Mi im1935)

This article is cited in 3 papers

Orbits of the group $\mathbf{GL}(r,k[X_1,\dots,X_n])$

V. A. Artamonov


Abstract: In this paper it is shown that the study of projective metabelian Lie algebras of finite rank reduces to a partial solution of Serre's problem on projective modules over polynomial rings. It is also observed that projective commutative-associative algebras of dimension 1 are isomorphic to the ring of polynomials in one variable over the ground field.

UDC: 519.4

MSC: Primary 17B30, 20G35; Secondary 13C10, 13B25, 13B20, 13C15

Received: 06.03.1973


 English version:
Mathematics of the USSR-Izvestiya, 1974, 8:3, 490–500

Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025